zbMATH — the first resource for mathematics

The \(p\)-adic Shintani modular symbol and evil Eisenstein series. (English. French summary) Zbl 1401.11097
Summary: We compute the \(p\)-adic \(L\)-functions of evil Eisenstein series using an explicit Eisenstein modular symbol constructed from Shintani cocycles.
11F67 Special values of automorphic \(L\)-series, periods of automorphic forms, cohomology, modular symbols
11F66 Langlands \(L\)-functions; one variable Dirichlet series and functional equations
Full Text: DOI arXiv
[1] Amice, A., Vélu, J.: Distributions p-adiques associées aux séries de Hecke, Journées Arithmétiques de Bordeaux (Conf., Univ. Bordeaux, Bordeaux, 1974), Soc. Math. France, Paris, 1975, pp. 119-131. Astérisque, Nos. 24-25 · Zbl 0332.14010
[2] Bellaïche, J.: p-adic L-functions of critical CM forms, http://people.brandeis.edu/ jbellaic/preprint/CML-functions4 · Zbl 1318.11067
[3] Bellaïche, J. Critical p-adic L-functions. Invent. Math. 189(1), 1-60 (2012) · Zbl 1318.11067
[4] Bellaïche, J., Dasgupta, S.: The p-adic L-functions of evil Eisenstein series, Compositio Mathematica FirstView (2015), 1-42 · Zbl 1339.11059
[5] Campbell, D.: The Eisenstein Distribution and p-adic L-functions, Ph.D. thesis, Boston University, Boston, MA (1997)
[6] Kostadinov, K.: Constructing an explicit modular symbol. Ph.D. thesis, Boston University,Boston, MA (2010)
[7] Pollack, R., Stevens, G.: Overconvergent modular symbols and p-adic L-functions, Annales Scientifiques de l’École Normale Supérieure. Quat. Série 44(1), 1-42 (2011) · Zbl 1268.11075
[8] Pollack, R., Stevens, G.: Critical slope p-adic L-functions, J. London Math. Soc. (2)87, , no. 2, 428-452 (2013) · Zbl 1317.11051
[9] Schneider, P.: L-transforms, Rigid-analytic, Number theory, Noordwijkerhout, : (Noordwijkerhout, 1983), Lecture Notes in Mathematics, vol. 1068. Springer, Berlin 1984, 216-230 (1983)
[10] Solomon, D.: Algebraic properties of Shintani’s generating functions: Dedekind sums and cocycles on \({\rm PGL}_2({ Q})\). Compositio Mathematica 112(3), 333-362 (1998) · Zbl 0920.11026
[11] Solomon, D.: The Shintani cocycle. II. Partial \(ζ \) -functions, cohomologous cocycles and p-adic interpolation. J. Num. Theory 75(1), 53-108 (1999) · Zbl 0980.11027
[12] Steele, G.A.: The p-adic Shintani cocycle. Math. Res. Lett. 22 (2014), no. 2 · Zbl 1317.11116
[13] Stevens, G.: Eisenstein: The, measure and real quadratic fields, Théorie des nombres (Quebec, PQ, : de Gruyter. Berlin 1989, 887-927 (1987)
[14] Višik, M.M.: Nonarchimedean measures associated with Dirichlet series, Math. Sb. (N.S.) 99(141) (1976), no. 2, 248-260, 296
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.